# SDR ARWA20020314

- Difficulty date: March 22, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,589 hours, 23,663 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hyd System
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, HYDRAULIC PRESSURED DROPPED TO ZERO AFTER GEAR EXTENSION.  ALL CHECKLIST ACCOMPLISHED.  SERVICED HYDRAULIC IAW MM 12-4-0, NO LEAKS NOTED.
